Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 121, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2017, 5:14 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2017, 5:14 PM MDT (23:14 UTC)
- Expired
- May 22, 2017, 6:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 99 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:20 PM MDT | HAIL 0.88 | 3 Ese Kenna, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:01 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
722
WUUS55 KABQ 222314
SVRABQ
NMC005-041-230000-
/O.NEW.KABQ.SV.W.0121.170522T2314Z-170523T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
514 PM MDT MON MAY 22 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southern Roosevelt County in east central New Mexico...
Northeastern Chaves County in southeastern New Mexico...
* Until 600 PM MDT.
* At 513 PM MDT, a severe thunderstorm was located near Kenna, or 30
miles southwest of Portales, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Elida, Milnesand and Kenna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3373 10315 3357 10349 3357 10367 3389 10385
3402 10367
TIME...MOT...LOC 2313Z 311DEG 27KT 3383 10366
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
112
WWUS55 KABQ 222332
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
532 PM MDT MON MAY 22 2017
NMC005-041-230000-
/O.CON.KABQ.SV.W.0121.000000T0000Z-170523T0000Z/
Roosevelt-Chaves-
532 PM MDT MON MAY 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES...
At 531 PM MDT, a severe thunderstorm was located 12 miles west of
Milnesand, or 34 miles north of Tatum, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Milnesand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3373 10315 3357 10349 3357 10367 3381 10375
3389 10348
TIME...MOT...LOC 2331Z 312DEG 28KT 3371 10354
HAIL...1.00IN
WIND...60MPH
$$
CA699
WWUS55 KABQ 222353
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
553 PM MDT MON MAY 22 2017
NMC005-041-230003-
/O.EXP.KABQ.SV.W.0121.000000T0000Z-170523T0000Z/
Roosevelt-Chaves-
553 PM MDT MON MAY 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES WILL EXPIRE AT 600 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
LAT...LON 3373 10315 3357 10349 3357 10367 3381 10375
3389 10348
TIME...MOT...LOC 2353Z 311DEG 27KT 3363 10342
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:07 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 22, 3:07 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 307 PM MDT Mon May 22 2017 .SYNOPSIS... The warming trend continues this afternoon, except across the East Central and Northeast Plains where a weak backdoor cold front is providing several degrees of cooling. The backdoor front is interacting with Gulf moisture across the East Central and Southeast Plains to produce showers and storms, some of which may become severe through the early evening hours. A second and stronger backdoor cold front will plow down the Eastern Plains late tonight and may kick off another round of storms. The front will create gusty east canyon/gap winds early Tuesday morning from the Albuquerque Metro area south to near Carrizozo. A new warming trend will begin Wednesday and will send temperatures above normal areawide by Thursday as dry westerly winds overtake the state. Windy conditions are forecast both Thursday and Friday. Warm and dry conditions will persist for central and western New Mexico through Memorial Day, but a backdoor cold front will cool-down the Eastern Plains Sunday and may trigger a few storms across the northeast quarter. && .DISCUSSION... The warming trend continues today across central and western portions of the area, but eastern portions of the area are cooler than yesterday at this time thanks to a weak backdoor cold front. This front is providing a focus for storms between Las Vegas and and Clovis, where the 20Z LAPS analysis shows sbCAPE values approaching 2000 J/kg and LIs of -6C. However, the more favorable shear environment is further south across the Southeast Plains and the low level wind field is weak and disjointed, which explains the current lack of storm structure. The latest NAM12 shows improving southeast lower boundary layer flow developing by late afternoon across Roosevelt County just before convection exits into Texas. So, the severe threat looks to be somewhat limited at this time. A second and stronger backdoor cold front is forecast to plow down the Eastern Plains overnight and may result in a second round of convection, although the severe potential looks limited once again given lack of oppositional flow ahead of the front. The front will push through the Central Mountain Chain early Tuesday morning and create gusty east canyon/gap winds from Albuquerque south to near Carrizozo. Cold air advection behind the front will send daytime temperatures 15 to 20 degrees below normal across the Eastern Plains Tuesday. Temperatures will come down several degrees in the Rio Grande Valley as well. A few storms are still possible over the Northern Mountains late Tuesday, with favorable veering wind profiles, but the cooler airmass with lower surface dewpoint temperatures will not be capable of sustaining convection as it moves southeast off of the higher terrain. A new warming and drying trend will begin Wednesday as a ridge of high pressure moves overhead. The ridge will be replaced with increasing westerlies on Thursday, which still looks to be the warmest day this forecast cycle with above normal temperatures areawide. We're forecasting a high of 100 degrees at Roswell Thursday and only 89 degrees at the Albuquerque Sunport. If we hit 90 at KABQ Thursday, that would be the first 90 degree day of the calendar year and one day prior to our average 1st 90 degree day. Windy conditions are forecast Thursday and will persist into Friday. Warm/dry conditions will persist for central and western portions of the area through Memorial Day weekend, but a backdoor cold front will drop down the Eastern Plains Saturday night into Sunday and provide some cooling there. The backdoor front may trigger a few storms late Saturday and again Sunday, focusing across the northeast quarter. 11 && .FIRE WEATHER... Dry NW flow aloft over NM persists today, with increased low level moisture remaining over the eastern plains. Afternoon storms have already fired up over the eastern plains and will persist through the evening hours, with a few storms capable of producing large hail and erratic gusty winds up to 60 mph. The dryline over the E. plains will slowly push east this afternoon before retreating west after sunset. A moderately strong backdoor front will push south across the eastern plains overnight washing out the dryline as it progresses. Isolated to scattered shower activity can be expected with the passage of this front overnight. Breezy to windy conditions can be expected through the gaps of the central mtns into the central valley including ABQ Metro in the early morning hours. There is still some forecast uncertainty for just how long these winds will persist. Mixing hgts fall to below 10,000' AGL across NM except over the Gila Tuesday. Vent rates fall to poor to fair across the east behind the passage of the front, but rebound Wednesday. Daytime highs also fall 15-20F below average Tuesday behind the front across the eastern plains. A dry slot of NW flow looks to mix to the sfc Tuesday afternoon lowering dewpoints enough to allow for a few hours of critical fire conditions for the eastern half of zone 101. Have decided against issuing a warning here due to persistence for only a couple of hours, and green up of vegetation in the area. A few more showers and storms could fire up lee of the Sangre's Tuesday afternoon. Temperatures rebound quickly Wednesday as a weak ridge begins to build in from the SW. Daytime highs hit their peaks for the week Thursday 5-15F above average. A weak trough passes N of NM Thursday enhancing the pressure gradient over NM and thus increasing westerly winds. The higher winds and well above average highs will combine for widespread critical fire conditions across NM Thursday afternoon. Winds and daytime highs diminish somewhat Friday lowering the spread of critical fire conditions. Both the ECM and GFS depict lowering pressure heights for the weekend, inducing a cooling trend back to normal Saturday. Another backdoor front across the eastern plains looks to lower temperatures further Sunday. After that, southerly return of Gulf moisture looks to occur over the eastern plains potentially setting up afternoon storm activity early next week. 24 && .AVIATION... 18Z TAF CYCLE MVFR cigs are lifting across the eastern plains this morning...with another round of showers and storms this afternoon. A few storms are likely to become severe producing large hail and wind gusts up to 50 kts. Timing the wind shifts with WNW winds mixing to the surface at KLVS and KROW this afternoon was particularly difficult. A backdoor front will shift winds again to the N and NE overnight starting from the NE plains at KTCC and KLVS first, then to KSAF and KROW, with gap winds expected at KABQ by 09Z and persisting through the morning. Another round of MVFR cigs, possible IFR in some spots, are likely across the eastern plains tomorrow morning including KLVS, KTCC, and KROW. 24 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 45 77 41 85 / 0 0 0 0 Dulce........................... 33 71 32 78 / 5 0 0 0 Cuba............................ 40 72 38 80 / 5 0 0 0 Gallup.......................... 37 76 37 84 / 0 0 0 0 El Morro........................ 35 74 35 81 / 0 0 0 0 Grants.......................... 37 76 36 84 / 0 0 0 0 Quemado......................... 46 75 45 83 / 0 0 0 0 Glenwood........................ 45 92 43 91 / 5 0 0 0 Chama........................... 32 66 31 72 / 20 5 0 0 Los Alamos...................... 49 65 45 77 / 10 10 0 0 Pecos........................... 39 64 37 78 / 30 30 5 0 Cerro/Questa.................... 36 64 33 75 / 50 20 5 0 Red River....................... 29 56 29 68 / 60 20 5 0 Angel Fire...................... 30 55 28 69 / 60 30 5 0 Taos............................ 35 65 32 78 / 30 10 0 0 Mora............................ 38 59 37 75 / 50 30 5 0 Espanola........................ 45 69 41 83 / 10 10 0 0 Santa Fe........................ 47 66 44 79 / 20 20 5 0 Santa Fe Airport................ 43 69 39 83 / 10 10 5 0 Albuquerque Foothills........... 52 76 50 85 / 0 5 0 0 Albuquerque Heights............. 53 77 51 87 / 0 0 0 0 Albuquerque Valley.............. 49 80 46 90 / 0 0 0 0 Albuquerque West Mesa........... 52 79 50 88 / 0 0 0 0 Los Lunas....................... 48 82 45 90 / 0 0 0 0 Rio Rancho...................... 51 79 49 87 / 0 0 0 0 Socorro......................... 53 84 52 91 / 10 0 0 0 Sandia Park/Cedar Crest......... 43 69 41 80 / 10 10 0 0 Tijeras......................... 42 70 40 81 / 10 10 0 0 Moriarty/Estancia............... 38 71 38 83 / 10 10 0 0 Clines Corners.................. 39 65 39 79 / 20 10 0 0 Gran Quivira.................... 47 73 43 83 / 10 10 0 0 Carrizozo....................... 50 75 49 84 / 10 5 0 0 Ruidoso......................... 43 64 44 77 / 20 20 0 5 Capulin......................... 38 57 36 74 / 60 20 0 0 Raton........................... 40 62 34 78 / 50 20 0 0 Springer........................ 42 63 36 79 / 40 20 0 0 Las Vegas....................... 38 59 35 79 / 40 20 5 0 Clayton......................... 41 63 41 78 / 50 10 0 0 Roy............................. 43 62 39 77 / 50 10 0 0 Conchas......................... 48 68 44 84 / 50 10 0 0 Santa Rosa...................... 49 66 43 85 / 40 10 0 0 Tucumcari....................... 48 69 45 86 / 50 10 0 0 Clovis.......................... 47 67 44 82 / 40 10 0 5 Portales........................ 49 68 45 83 / 50 10 5 5 Fort Sumner..................... 49 68 45 87 / 40 10 0 0 Roswell......................... 50 70 49 90 / 30 10 0 5 Picacho......................... 49 68 46 85 / 30 10 0 5 Elk............................. 48 66 46 82 / 20 20 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday afternoon through Thursday evening for the following zones... NMZ105>107-109. && 11
Hazardous weather outlook, May 22, 4:32 AM MDT, 12 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 432 AM MDT Mon May 22 2017 NMZ501>540-231000- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 432 AM MDT Mon May 22 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms this afternoon and evening across the eastern plains of New Mexico. The primary focus for the severe weather should be on the far eastern plains, which includes Union, Harding, Quay, Curry and Roosevelt Counties, between 2 pm to 10 pm MDT. The main threats will be large hail and damaging winds, although an isolated tornado cannot be ruled out. Strong thunderstorms are likely to the west of this area, including Roy, Santa Rosa, Fort Sumner and Roswell. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. However...weather can change very rapidly. Always use the latest forecasts...watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
In the hours before
Local storm report, May 22, 3:31 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 PM MDT MON MAY 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 W HOUSE 34.65N 103.99W
05/22/2017 M1.00 INCH QUAY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1701996
CALocal storm report, May 22, 3:59 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
359 PM MDT MON MAY 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 4 W SANTA ROSA 34.94N 104.75W
05/22/2017 M1.00 INCH GUADALUPE NM TRAINED SPOTTER
ON I-40 4 MILES WEST OF SANTA ROSA
&&
EVENT NUMBER ABQ1701997
CASpecial weather statement, May 22, 4:33 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
433 PM MDT MON MAY 22 2017
NMZ533-222315-
Guadalupe County-
433 PM MDT MON MAY 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GUADALUPE COUNTY
UNTIL 515 PM MDT...
At 433 PM MDT, Doppler radar was tracking a strong thunderstorm near
Puerto De Luna, or 11 miles southeast of Santa Rosa, moving southeast
at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Puerto De Luna.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
east central New Mexico.
LAT...LON 3478 10433 3478 10434 3477 10434 3469 10442
3469 10445 3466 10445 3461 10450 3482 10473
3492 10458 3483 10427
TIME...MOT...LOC 2233Z 302DEG 24KT 3481 10456
CASpecial weather statement, May 22, 4:43 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT MON MAY 22 2017
NMZ540-222315-
Southwest Chaves County-
443 PM MDT MON MAY 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Dunken, or 16 miles southwest of Hope, moving
southeast at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Frequent and dangerous cloud to ground lightning will also be
possible with this storm.
This storm will remain over mainly rural areas of southwestern Chaves
County.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern New Mexico.
LAT...LON 3265 10512 3291 10512 3297 10483 3296 10484
3258 10484
TIME...MOT...LOC 2243Z 300DEG 31KT 3270 10499
RJHSpecial weather statement, May 22, 4:49 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT MON MAY 22 2017
NMZ537-222315-
De Baca County-
449 PM MDT MON MAY 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE BACA COUNTY UNTIL
515 PM MDT...
At 448 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Ramon, or 32 miles southwest of Fort Sumner, moving
southeast at 15 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Frequent and dangerous cloud to ground lightning will also be
possible with this storm.
This storm will remain over mainly rural areas of southwestern De
Baca County.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
east central New Mexico.
LAT...LON 3420 10478 3432 10468 3420 10421 3400 10422
3400 10469
TIME...MOT...LOC 2248Z 319DEG 12KT 3423 10472
RJHSpecial weather statement, May 22, 5:09 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT MON MAY 22 2017
NMZ536-538-230000-
Roosevelt County-Chaves County Plains-
509 PM MDT MON MAY 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES UNTIL 600 PM MDT...
At 509 PM MDT, Doppler radar was tracking a strong thunderstorm near
Elida, or 27 miles southwest of Portales, moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Elida, Milnesand and Kenna.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A severe thunderstorm watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
LAT...LON 3373 10315 3357 10349 3357 10367 3389 10385
3402 10367
TIME...MOT...LOC 2309Z 308DEG 29KT 3386 10362
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 51 min |
| May 21, 7:24 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 66 min |
| May 21, 8:47 PM MDT | Areal Flood Advisory | ABQ | Quay | 118 min |
| May 21, 11:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| May 21, 11:42 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| May 21, 11:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 22, 12:21 AM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| May 22, 12:33 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 42 min |
| May 22, 1:39 AM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| May 22, 12:36 PM MDT | Special Weather Statement | ABQ | De Baca | 39 min |
| May 22, 12:48 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 47 min |
| May 22, 12:52 PM MDT | Special Weather Statement | ABQ | Guadalupe | 23 min |
| May 22, 1:09 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 36 min |
| May 22, 1:53 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 52 min |
| May 22, 1:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| May 22, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 25 min |
| May 22, 2:42 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 40 hr |
| May 22, 2:57 PM MDT | Special Weather Statement | ABQ | Curry | 33 min |
| May 22, 3:27 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| May 22, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 43 min |
| May 22, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 34 min |
| May 22, 4:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 23 min |
| May 22, 4:33 PM MDT | Special Weather Statement | ABQ | Guadalupe | 42 min |
| May 22, 4:43 PM MDT | Special Weather Statement | ABQ | 32 min | |
| May 22, 4:49 PM MDT | Special Weather Statement | ABQ | De Baca | 26 min |
| May 22, 5:09 PM MDT | Special Weather Statement | ABQ | Roosevelt | 51 min |
| May 22, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 45 min |
| May 22, 5:39 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 51 min |
| May 22, 5:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 51 min |
| May 22, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 48 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.